C4-saturated bipartite graphs

Bryant, DE and Fu, HL (2002) C4-saturated bipartite graphs. Discrete Mathematics, 259 1-3: 263-268. doi:10.1016/S0012-365X(02)00371-0

Author Bryant, DE
Fu, HL
Title C4-saturated bipartite graphs
Journal name Discrete Mathematics   Check publisher's open access policy
ISSN 0012-365X
Publication date 2002-01-01
Year available 2002
Sub-type Article (original research)
DOI 10.1016/S0012-365X(02)00371-0
Open Access Status Not yet assessed
Volume 259
Issue 1-3
Start page 263
End page 268
Total pages 6
Place of publication Amsterdam
Publisher Elsevier Science Bv
Language eng
Subject 02 Physical Sciences
0105 Mathematical Physics
Abstract Let H be a graph. A graph G is said to be H-free if it contains no subgraph isomorphic to H. A graph G is said to be an H-saturated subgraph of a graph K if G is an H-free subgraph of K with the property that for any edge e is an element of E(K)\E(G), G boolean OR {e} is not H-free. We present some general results on K-s,K-t-saturated subgraphs of the complete bipartite graph K-m,K-n and study the problem of finding, for all possible values of q, a C-4-saturated subgraph of K., having precisely q edges. (C) 2002 Elsevier Science B.V. All rights reserved.
Keyword Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Physical Sciences Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 13 Aug 2007, 23:20:21 EST